# SDR 2008UALA05580

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 50,877 hours, 9,724 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Missing
- Location: Seat 1e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT SEAT 1E MISSING.  REPLACED EMERGENCY LIGHT.  OPS NORMAL.
